Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Characterization of Almost Surely Continuous 1-Stable Random Fourier Series and Strongly Stationary Processes

Michel Talagrand
The Annals of Probability
Vol. 18, No. 1 (Jan., 1990), pp. 85-91
Stable URL: http://www.jstor.org/stable/2244228
Page Count: 7
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Characterization of Almost Surely Continuous 1-Stable Random Fourier Series and Strongly Stationary Processes
Preview not available

Abstract

We complete the results of M. Marcus and G. Pisier by showing that a strongly stationary 1-stable process (Xt)t ∈ G defined on a locally compact group has a version with sample continuous paths if (and only if) the entropy integral ∫∞ 0 log+ log N(K, dX, ε) dε is finite, where K is a given neighborhood of the unit and dX is the distance induced by the process.

Page Thumbnails

  • Thumbnail: Page 
85
    85
  • Thumbnail: Page 
86
    86
  • Thumbnail: Page 
87
    87
  • Thumbnail: Page 
88
    88
  • Thumbnail: Page 
89
    89
  • Thumbnail: Page 
90
    90
  • Thumbnail: Page 
91
    91